# SDR QXEA0002146

- Difficulty date: July 26, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRETTING CORROSION DAMAGE ON HORIZONTAL STABILIZER JUNCTION FITTING OF LEFT HAND LOWER LUG.  REPAIRED IAW FOKKER SRM 55-01-01, 51-10-4 PAGE 9 AND HORIZON AIR EA 4-55-245.
